# SDR DALA1120639870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STAIRS CONTROL CUTOUT SKIN BELOW HINGE GOUGED.  NDT FOUND CRACK CONTAINED AT FASTENER HOLE.  REMOVED STAIR CONTROL DOOR.  FABBED DOUBLER FROM .032" 2024-T3 AND INSTALLED DOUBLER AND DOOR IAW SRM 53-01 FIG 4.
